Dear Nurse Annie,
I spoke to my Pharmacist and the Nurse at the doctor’s clinic. They have changed my medicine to HCTZ. I still feel a little Dizzy and now I have to get up at night to PEE. This Stinks. What can I Do to get off these drugs? I’ve been being told I have to take them for less than a year. I always kept my BP down before. Why has this changed? Dizzy, Must Pee, Dave.
Let’s think about what changed in your life that has added to your increased blood pressure. Please send me more about your medical history.
In the meantime, think about your activity. Are you active at least 45 minutes a day or 5 hours a week? Any activity is fine and it does not have to be all at once. Activity can include, walking, stair climbing, running or playing games. Do you have favorite active hobbies?
Do you drink water? You will want to drink several glasses of water every day.
Have you gained weight recently?